The Loss of Tension in an Infinite Membrane with Holes Distributed According to a Poisson Law. Menshikov, M. V., Rybnikov, K. A., & Volkov, S. E. Advances in Applied Probability, 34(2):292–312, June, 2002.
The Loss of Tension in an Infinite Membrane with Holes Distributed According to a Poisson Law [link]Paper  doi  bibtex   
@Article{Menshikov:2002:LTI,
  author =       "M. V. Menshikov and K. A. Rybnikov and S. E. Volkov",
  title =        "The Loss of Tension in an Infinite Membrane with Holes
                 Distributed According to a {Poisson} Law",
  journal =      j-ADV-APPL-PROB,
  volume =       "34",
  number =       "2",
  pages =        "292--312",
  month =        jun,
  year =         "2002",
  CODEN =        "AAPBBD",
  DOI =          "https://doi.org/10.2307/1428289",
  ISSN =         "0001-8678 (print), 1475-6064 (electronic)",
  ISSN-L =       "0001-8678",
  bibdate =      "Sat May 3 07:42:43 MDT 2014",
  bibsource =    "http://www.jstor.org/stable/i262334;
                 http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
  URL =          "http://www.jstor.org/stable/1428289",
  acknowledgement = ack-nhfb,
  ajournal =     "Adv. Appl. Probab.",
  fjournal =     "Advances in Applied Probability",
  journal-URL =  "http://www.jstor.org/journals/00018678.html",
}

Downloads: 0